BibTeX records: Paul C. Eklof

download as .bib file

@article{DBLP:journals/apal/BaldwinET07,
  author    = {John T. Baldwin and
               Paul C. Eklof and
               Jan Trlifaj},
  title     = {'bottom'\({}_{\mbox{N}}\) as an abstract elementary class},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {149},
  number    = {1-3},
  pages     = {25--39},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.apal.2007.06.003},
  doi       = {10.1016/j.apal.2007.06.003},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/BaldwinET07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/bsl/Eklof97,
  author    = {Paul C. Eklof},
  title     = {Set theory generated by Abelian group theory},
  journal   = {Bull. Symb. Log.},
  volume    = {3},
  number    = {1},
  pages     = {1--16},
  year      = {1997},
  url       = {https://doi.org/10.2307/421194},
  doi       = {10.2307/421194},
  timestamp = {Fri, 03 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/bsl/Eklof97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/EklofH95,
  author    = {Paul C. Eklof and
               Ivo Herzog},
  title     = {Model Theory of Modules Over a Serial Ring},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {72},
  number    = {2},
  pages     = {145--176},
  year      = {1995},
  url       = {https://doi.org/10.1016/0168-0072(94)00017-W},
  doi       = {10.1016/0168-0072(94)00017-W},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/EklofH95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@book{DBLP:books/daglib/0067502,
  author    = {Paul C. Eklof and
               Alan H. Mekler},
  title     = {Almost free modules - set-theoretic methods},
  series    = {North-Holland mathematical library},
  volume    = {46},
  publisher = {North-Holland},
  year      = {1990},
  isbn      = {978-0-444-88502-9},
  timestamp = {Wed, 17 Jul 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/books/daglib/0067502.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/EklofM88,
  author    = {Paul C. Eklof and
               Alan H. Mekler},
  title     = {Categoricity results for L\({}_{\mbox{{\(\infty\)}{\(\kappa\)}}}\)},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {37},
  number    = {1},
  pages     = {81--99},
  year      = {1988},
  url       = {https://doi.org/10.1016/0168-0072(88)90049-8},
  doi       = {10.1016/0168-0072(88)90049-8},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/EklofM88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsyml/EklofM87,
  author    = {Paul C. Eklof and
               Hans{-}Christian Mez},
  title     = {Modules of Existentially Closed Algebras},
  journal   = {J. Symb. Log.},
  volume    = {52},
  number    = {1},
  pages     = {54--63},
  year      = {1987},
  url       = {https://doi.org/10.2307/2273861},
  doi       = {10.2307/2273861},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/EklofM87.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsyml/EklofM85,
  author    = {Paul C. Eklof and
               Hans{-}Christian Mez},
  title     = {The Ideal Structure of Existentially Closed Algebras},
  journal   = {J. Symb. Log.},
  volume    = {50},
  number    = {4},
  pages     = {1025--1043},
  year      = {1985},
  url       = {https://doi.org/10.2307/2273988},
  doi       = {10.2307/2273988},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/EklofM85.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlq/Eklof77,
  author    = {Paul C. Eklof},
  title     = {Classes Closed Under Substructures and Direct Limits},
  journal   = {Math. Log. Q.},
  volume    = {23},
  number    = {27-30},
  pages     = {427--430},
  year      = {1977},
  url       = {https://doi.org/10.1002/malq.19770232706},
  doi       = {10.1002/malq.19770232706},
  timestamp = {Wed, 17 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlq/Eklof77.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsyml/Eklof72,
  author    = {Paul C. Eklof},
  title     = {Some Model Theory of Abelian Groups},
  journal   = {J. Symb. Log.},
  volume    = {37},
  number    = {2},
  pages     = {335--342},
  year      = {1972},
  url       = {https://doi.org/10.2307/2272976},
  doi       = {10.2307/2272976},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/Eklof72.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsyml/SabbaghE71,
  author    = {Gabriel Sabbagh and
               Paul C. Eklof},
  title     = {Definability Problems for Modules and Rings},
  journal   = {J. Symb. Log.},
  volume    = {36},
  number    = {4},
  pages     = {623--649},
  year      = {1971},
  url       = {https://doi.org/10.2307/2272466},
  doi       = {10.2307/2272466},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/SabbaghE71.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics